English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Trans-sonic cusped shaped, periodic waves and solitary waves of the electrostatic ion-cyclotron type

McKenzie, J. F., & Doyle, T. B. (2004). Trans-sonic cusped shaped, periodic waves and solitary waves of the electrostatic ion-cyclotron type. Nonlinear Processes in Geophysics, 11(4), 421-425. doi:10.5194/npg-11-421-2004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-F1CF-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-F1D0-E
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
McKenzie, J. F.1, Author              
Doyle, T. B., Author
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show

Details

show
hide
Language(s):
 Dates: 2004
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.5194/npg-11-421-2004
BibTex Citekey: McKenzie:2004-282
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nonlinear Processes in Geophysics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 11 (4) Sequence Number: - Start / End Page: 421 - 425 Identifier: -